Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2007 | Volume: 7 | Issue: 8 | Page No.: 1239-1240
DOI: 10.3923/jas.2007.1239.1240
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

The Bounded Solutions of Lienard Equation

Yahya Qaid Hasan and Liu Ming Zhu

Abstract:
In this study by using qualitative method, we obtain sufficient conditions under which we can guarantee that bounded of lienard equation
PDF References Citation Report Citation
How to cite this article:

Yahya Qaid Hasan and Liu Ming Zhu , 2007. The Bounded Solutions of Lienard Equation. Journal of Applied Sciences, 7: 1239-1240.

DOI: 10.3923/jas.2007.1239.1240

URL: https://scialert.net/abstract/?doi=jas.2007.1239.1240

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom